35 days since I stopped the pill and I feel more pregnant

Discussion in 'Am I Pregnant?' started by Sarah10987, Jul 4, 2016.

  1. Sarah10987

    Sarah10987 Well-Known Member

    Joined:
    Jun 17, 2016
    Messages:
    74
    Likes Received:
    0
    I've had a bfn last Friday

    But I feel even more pregnant.

    Lots of discharge when I wipe
    Feel extremely sick.
    Boobs have grown and nipples have got bigger and darker
    I have flu symptoms and a blocked nose which I've read could be pregnancy rhinitis
    Also over the weekend I've had really hot flashes and had to sleep with fan on and I'm usually freezing all time.

    Surely symptoms wouldn't increase if effects of the pill id have thought they'd have got easier ?
     
  2. scn

    scn Well-Known Member

    Joined:
    Oct 23, 2012
    Messages:
    5,086
    Likes Received:
    0
    It's not the effects of the pill it's your hormones reacting to stopping the pill and your body trying to regulate itself.
    I didn't get a period for around 70 days after stopping cerazette and felt very pregnant the whole time but it's just hormonal symptoms x
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice